# SDR AALA202204115194

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sight Glass
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT NUMBER 2 PASSENGER ENTRY DOOR. FORWARD LOWER YELLOW FLAG VISOR GLASS IS DISBONDED. REPLACED FORWARD LOWER YELLOW FLAG VISOR GLASS ON R2 PASSENGER ENTRY DOOR.
